Vertaisarvioitu alkuperäisartikkeli tai data-artikkeli tieteellisessä aikakauslehdessä (A1)

Notes on the norm of pre-Schwarzian derivatives of certain analytic functions




Julkaisun tekijät: Rahim Kargar

Kustantaja: UNIV BABES-BOLYAI

Julkaisuvuosi: 2020

Journal: Studia Universitatis Babes-Bolyai. Mathematica

Tietokannassa oleva lehden nimi: STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA

Lehden akronyymi: STUD U BABES-BOL MAT

Volyymi: 65

Julkaisunumero: 3

Sivujen määrä: 7

ISSN: 0252-1938

eISSN: 2065-961x

DOI: http://dx.doi.org/10.24193/subbmath.2020.3.04

Rinnakkaistallenteen osoite: https://research.utu.fi/converis/portal/detail/Publication/50597824


Tiivistelmä
In this paper, we obtain sharp bounds for the norm of pre-Schwarzian derivatives of certain analytic functions. Initially this problem was handled by H. Rahmatan, Sh. Najafzadeh and A. Ebadian [Stud. Univ. Babes-Bolyai Math. 61(2016), no. 2, 155-162]. We pointed out that their proofs are incorrect and present correct proofs.

Ladattava julkaisu

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2022-07-04 at 18:11